A Construction of Maximally Recoverable Codes with Order-Optimal Field Size

Han Cai, Ying Miao, Moshe Schwartz, Xiaohu Tang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We construct maximally recoverable codes (corresponding to partial MDS codes) which are based on linearized Reed-Solomon codes. The new codes have a smaller field size requirement compared with known constructions. For certain asymptotic regimes, the constructed codes have order-optimal alphabet size, asymptotically matching the known lower bound.

Original languageEnglish
Pages (from-to)204-212
Number of pages9
JournalIEEE Transactions on Information Theory
Volume68
Issue number1
DOIs
StatePublished - 1 Jan 2022

Keywords

  • Distributed storage
  • linearized Reed-Solomon codes
  • locally repairable codes
  • maximally recoverable codes
  • partial MDS codes
  • sum-rank metric

Fingerprint

Dive into the research topics of 'A Construction of Maximally Recoverable Codes with Order-Optimal Field Size'. Together they form a unique fingerprint.

Cite this